M. T. Anderson, Einstein Metrics with Prescribed Conformal Infinity on 4-Manifolds, Geometric and Functional Analysis, vol.18, issue.2, pp.305-366, 2001.
DOI : 10.1007/s00039-008-0668-5

URL : http://arxiv.org/abs/math/0105243

M. T. Anderson, P. T. Chru´scielchru´sciel, and E. Delay, Non-trivial, static, geodesically complete vacuum space-times with a negative cosmological constant, Jour. High Energy Phys 063, 22 pp., arXiv:gr-qc/0211006. MR 1951922 4. , Non-trivial, static, geodesically complete space-times with a negative cosmological constant. II. n ? 5, AdS/CFT correspondence: Einstein metrics and their conformal boundaries, IRMA Lect, Math. Theor. Phys. Eur. Math. Soc, vol.10, issue.8, pp.165-204, 2002.

L. Andersson and P. T. , On asymptotic behavior of solutions of the constraint equations in general relativity with " hyperboloidal boundary conditions, Dissert. Math, vol.35597, pp.1-100, 1996.

A. L. Besse, Einstein manifolds, 1987.
DOI : 10.1007/978-3-540-74311-8

J. L. Blázquez-salcedo, J. Kunz, F. Navarro-lérida, and E. Radu, Static Einstein???Maxwell Magnetic Solitons and Black Holes in an Odd Dimensional AdS Spacetime, Entropy, vol.18, issue.12, 2016.
DOI : 10.3390/e18120438

P. T. Chru´scielchru´sciel and E. Delay, Non-singular, vacuum, stationary space-times with a negative cosmological constant, pp.219-239, 2007.

P. T. Chru´scielchru´sciel, E. Delay, J. M. Lee, and D. N. Skinner, Boundary regularity of conformally compact Einstein metrics, Journal of Differential Geometry, vol.69, issue.1, pp.111-136, 2005.
DOI : 10.4310/jdg/1121540341

Y. Fourès-bruhat, Th??or??me d'existence pour certains syst??mes d'??quations aux d??riv??es partielles non lin??aires, Acta Mathematica, vol.88, issue.0, pp.141-225, 1952.
DOI : 10.1007/BF02392131

C. R. Graham and J. M. Lee, Einstein metrics with prescribed conformal infinity on the ball, Advances in Mathematics, vol.87, issue.2, pp.186-225, 1991.
DOI : 10.1016/0001-8708(91)90071-E

C. A. Herdeiro and E. Radu, Static black holes with no spatial isometries in AdSelectrovacuum, Phys. Rev. Lett, vol.117, 2016.

M. Heusler, Black hole uniqueness theorems, 1996.
DOI : 10.1017/CBO9780511661396

J. M. Lee, Fredholm operators and Einstein metrics on conformally compact manifolds, Memoirs of the American Mathematical Society, vol.183, issue.864, 2006.
DOI : 10.1090/memo/0864

URL : http://arxiv.org/abs/math/0105046

T. Piotr and . Wien, Austria E-mail address: piotr.chrusciel@lmpt.univ-tours.fr URL: http://www.phys.univ-tours.fr/ ?piotr Erwann Delay, 2151) F-84018 Avignon E-mail address: Erwann.Delay@univ-avignon.fr URL, 1090.